# SDR USAA2011052400005

- Difficulty date: May 14, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 60,126 hours, 40,383 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Fitting
- Part number: 65C2638428
- Part serial: 519085W
- Condition: Cracked
- Location: Elevator Tab
- Part time: 23,439 hours, 16,517 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON EAR OF RIGHT ELEVATOR TAB MAST FITTING AT ELEV STA 32.  REPLACED RIGHT ELEVATOR TAB IAW JOB CARD 03C71227004 & AMM 27-31-31.
